# SDR 0300255642

- Difficulty date: February 19, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 23,696 hours, 9,393 cycles
- Engine: Pwa PW2037
- Engine time: 48,553 hours, 20,041 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Component: Engine, Pwa
- Component part number: PW2037
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

During climb flight crew was unable to keep the cockpit warm. Flight crew began to adjust pack temp position/control. Smoke began to enter the AC cabin and a smoke detector sounded. Flight crew returned AC to departure airport. Maintenance found oil in the left pack and the 10th stage bleed of engine #1. Engine #1 replaced. Maintenance also replaced the left ram air door actuator and left trim air valve.
